# SDR 96ZZZX2390

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O320E2D
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Part number: SL14995
- Condition: Cracked
- Location: Cyl Push Rod
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER INSTALLATION AND PROPER TORQUE, THE SPRING RETAINER CRACKED INTO 2 PIECES THROUGH THE STUD HOLE.
